# SDR SWAA011192

- Difficulty date: April 19, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 34,145 hours, 34,100 cycles
- Engine: Ge CFM56*
- Engine time: 41,814 hours, 42,280 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9527M99P08
- Condition: Fod
- Location: #2 Eng
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK.  FOLLOWING PROBABLE BIRD STRIKE, nr 2 ENGINE HAD UNUSAL SOUND & EXCESSIVE VIBRATION.  ACCOMPLISHED BIRD STRIKE INSPECTION & FOUND 4 FAN BLADES BENT.  Removed and replaced ALL nr 2 ENG FAN BLADES PER MM & SWA SAM 455.
